# SDR SWAA2022031433510

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO L/H ZEE CHANNEL BS 440-500D; LBL 24; WL 156 / REMOVED AND REPLACED FWD CARGO L/H ZEE CHANNEL B.S. 440-500D LBL 24 WL 156 PER SRM 51-40-02-0G-0 AND BOEING DRAWINGS 143A7501 REV. B; 143A7505 REV. B. AND 143A7500. D. ITEM #BAC1496-444 #7075T6 LOT #5084276; P.O. #745571. 92679U 8-16-19. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 56415U 8/16/19. REPAIR SPLICE OF BS 480+10 LBL 24 WL 156 PER SRM 53-00-53-2R-5 56415R 8/16/19
